I am a 61 year old man and have had a stent inserted into one of my vaines in my heart, and about a week after vthat was done my Lungs Collapst, and had to undergo a Lung Opperation. I was doing well for about 8 years and then got Phenomea and was hospitilized for about 4 months in and out of a coma. I survived all this trama and am on a lot of medication. I will be contacting my heart specialist in due cource and my lung specialist in order for them to possibility reduce the amount of medication I am taking. My question to you is that I have developed a fairly large spomack and am losing weight and increasing weight. What would you recommend to loose the weight on my stomach. I am now very desperate now as this is affecting my buusiness.RegardsClive Kubannek082 330 213
I do no eat much at all
Greetings,How long the large stomach has developed? Is there any other symptom, swelling of legs, shortness of breath? Was any test done for it? Regards.
I do take Slow K and Water Tablets as I have been in Hospital for 4 Mounths in a semi coma. I am as mensioned on a lot of medication for Stent in Heart and Medication for Lungs. My weight varies from day to day. Can you refer me to some Doctor who specilises in this (My legs and feet do swell) I am also out of breath all the time.
Stomach has only developed since the opperations (Lung Opp and Stent in Heart) I do not drink or smoke.
Thank you for the input. The large stomach is likely to be due to collection of fluid in abdomen. This can occur secondary to heart or lung conditions as a result of heart failure. The swelling of legs are also due to this factor. The variation of weight suggests fluctuation in the amount of fluid accumulation. You need to consult your own cardiologist soon. As he knows your condition well, he can adjust your medicines to reduce the swelling. Any query, please feel free to ask. It will be my privilege to assist you. Regards.
25 years of clinical experience